Lisa! You've been a lighthouse and tower to so many of us! I've been following your story for a month and you have been through as much as I would go through in a year! I sure admire your strength of character and determination. I wish I had it! I was doing so well after detoxing from percs/vikes for three years - off for a couple of weeks till a friend gave me acetamenophen for my headache which never went away. I suddenly felt that familiar hint of a buzz and asked her what it was - come to find out she gave me a Darvocet N100 which contains aceta. and hydrocodone. Tossed and turned that night, boring life, hangnail and I'm on the phone asking my doc for my monthly pain meds to be called in. I swore "just a few", only for emergencies. NOT! I'm on day four of using again and,"She's baaaaaack", the moody, cranky, doomsdayer nobody liked to be around (not even me). After w/d with three/four days of treacherous symptoms blown away. AND! I need to start tomorrow job hunting, so, I need to get off these things as.. they're not worth the nanosecond-of-a-high (if that!) I'm feeling miserable again. But, if they're there (like in my night table drawer) I'll take them and am trying to get up enough courage to throw them away. And even tho I told my doc I started abusing (180 percs in 18 days) he switched to 150 vic es.
Do you know how long it takes for opiates to leave your system say for a drug test?
(ten vike es a day).
Keep us posted Lisa! Hope your Saturday wasn't as bad! Should you have that edge and urge - trust me when I say, IT AIN'T WORTH throwing away all that effort to get clean for a few haunting hints of a high that you won't even feel, and will only age and harm make body's worn-torn organs and take longer to heal and regenerate. Take care and thanks for your courage I hope to copy. http://www.healthboards.com/ubb/heart.gif